# SDR SIMA950791

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: ASNA21414005
- Condition: Leaking
- Location: Rt Bleed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3643 - AFTER TAKEOFF, RT BLEED LEAK LIGHT CAME ON.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REMOVED AND INSPECTED WING, BLEED LINE O-RING, GROUND RUN, NO BLEED LEAK NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
